# SDR HEEA0011943

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Indicator
- Part number: DL41239
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR ERRATIC OPERATION AT LOW RPMS.
